# SDR WX0A2020080373538

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N225NV
- Make and model: Airbus A320-214
- Aircraft serial: 706
- Aircraft time: 53,873 hours, 37,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINSCENT EMERG LIGHT STRIP SECTION MISSING AT ROW 30 RH.    REPLACED MISSING SECTION OF PHOTOLUMINSCENT EMERG LIGHT STRIP REF AMM 33-51-21 PB 401.
